# SDR GLBA20100409F

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Engine: Pwa PT6A67D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 12940001419
- Condition: Punctured
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENT MAJOR REPAIR - UPON RECEIVING A SERVICEABLE AIRSTAIR DOOR THAT WAS PURCHASED, IT WAS DETERMINED THAT IT REQUIRED A MAJOR REPAIR ON THE EXTERIOR DOOR SKIN DUE TO 3 SCRATCHES AND 1 PUNCTURE THROUGH THE SKIN. MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-52-002. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
